Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 71, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2022, 3:07 PM EDT for 9 counties in Georgia; Houston County, Alabama; Jackson County, Florida. It was in force for 53 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2022, 3:07 PM EDT (19:07 UTC)
- Expired
- Apr 5, 2022, 4:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Houston County, AL, Jackson County, FL, Baker County, GA, Calhoun County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 77 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:07 PM EDT | TSTM WND DMG | Ashford, AL | LARGE TREES WERE BLOWN DOWN IN THE ASHFORD AREA |
| Apr 5, 3:08 PM EDT | TSTM WND DMG | 2 Wnw Centerville, GA | TRAINED SPOTTER REPORTED TREES AND POWERLINES DOWN SOUTH OF BLAKELY ON GA HIGHWAY 39 IN EARLY COUNTY. ESTIMATED TIME AT 3:08PM. POSSIBLE TORNADO. |
| Apr 5, 3:08 PM EDT | TSTM WND DMG | 5 Nne Cottonwood, AL | TREE DOWN ON DUSTY LANE |
| Apr 5, 3:10 PM EDT | TSTM WND DMG | 5 Ese Ashford, AL | TREE DOWN NEAR 1800 EAST COOK ROAD |
| Apr 5, 3:15 PM EDT | TSTM WND DMG | 2 Ene Hentown, GA | TRAINED SPOTTER REPORTED TREES AND POWERLINES DOWN AROUND 16480 DAMASCUS-HILTON ROAD IN EARLY COUNTY. ESTIMATED TIME AT 3:15PM. POSSIBLE TORNADO. |
| Apr 5, 3:15 PM EDT | TORNADO | 2 Nnw Centerville, GA | EF1 CONFIRMED BY STORM SURVEY. |
| Apr 5, 3:15 PM EDT | TORNADO | 2 Wsw Centerville, GA | EF1 CONFIRMED BY STORM SURVEY. |
| Apr 5, 3:17 PM EDT | TORNADO | 1 Sse Centerville, GA | VIDEO FROM A STORM CHASER NEAR CENTERVILLE CLEARLY SHOWED A TORNADO ON THE GROUND. STRENGTH UNKNOWN. EOX RADAR DETECTED A WELL-DEFINED TORNADIC DEBRIS SIGNATURE STARTING AT 312 PM SOUTHEAST OF SAWHATCHEE. |
| Apr 5, 3:19 PM EDT | TSTM WND DMG | 3 E Centerville, GA | POSSIBLE TORNADO. ROOF TORN OFF A LEAN-TO HOUSE. A BARN WAS FLATTENED. ABOUT 50 YARDS NORTH OF THE MILLER COUNTY LINE. |
| Apr 5, 3:23 PM EDT | TSTM WND DMG | 4 Ne Mayhaw, GA | A TREE WAS BLOWN DOWN ON WOMBLE ROAD |
| Apr 5, 3:40 PM EDT | TSTM WND DMG | Colquitt, GA | WIRES WERE BLOWN DOWN IN THE COLQUITT AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:03 PM EDT | Tornado Watch | SPC | 7 hr |
| Apr 5, 7:51 AM EDT | Tornado Watch | SPC | 8 hr |
| Apr 5, 2:28 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
723
WUUS52 KTAE 051907
SVRTAE
ALC069-FLC063-GAC007-037-095-099-177-201-243-253-273-052000-
/O.NEW.KTAE.SV.W.0071.220405T1907Z-220405T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
307 PM EDT Tue Apr 5 2022
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Eastern Houston County in southeastern Alabama...
Northeastern Jackson County in the Panhandle of Florida...
Miller County in southwestern Georgia...
Western Dougherty County in southwestern Georgia...
Southeastern Randolph County in southwestern Georgia...
Lee County in southwestern Georgia...
Northwestern Baker County in southwestern Georgia...
Calhoun County in southwestern Georgia...
Northern Seminole County in southwestern Georgia...
Early County in southwestern Georgia...
Southern Terrell County in southwestern Georgia...
* Until 400 PM EDT/300 PM CDT/.
* At 307 PM EDT/207 PM CDT/, severe thunderstorms were located along
a line extending from near Smithville to Cottonwood, moving east at
95 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Colquitt, Cottonwood, Morgan, Donalsonville, Blakely, Leesburg,
Dawson, Albany, Ashford, Edison, Arlington, Columbia, Leary,
Smithville, Walker, Douglasville, Centerville, Avon, Madrid and
Gordon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.
&&
LAT...LON 3186 8393 3178 8400 3107 8471 3089 8495
3090 8495 3100 8500 3100 8548 3131 8513
3131 8509 3135 8508 3191 8422 3191 8393
TIME...MOT...LOC 1907Z 248DEG 80KT 3193 8419 3104 8531
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KR2 follow-up statements
970
WWUS52 KTAE 051929
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
329 PM EDT Tue Apr 5 2022
ALC069-FLC063-GAC007-037-095-099-177-201-243-253-273-052000-
/O.CON.KTAE.SV.W.0071.000000T0000Z-220405T2000Z/
Houston AL-Jackson FL-Miller GA-Dougherty GA-Randolph GA-Lee GA-
Baker GA-Calhoun GA-Seminole GA-Early GA-Terrell GA-
329 PM EDT Tue Apr 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
EDT/300 PM CDT/ FOR SOUTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN
ALABAMA...NORTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
MILLER...WESTERN DOUGHERTY...SOUTHEASTERN RANDOLPH...LEE...
NORTHWESTERN BAKER...CALHOUN...NORTHERN SEMINOLE...EARLY AND SOUTHERN
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA...
At 328 PM EDT/228 PM CDT/, severe thunderstorms were located along a
line extending from near Vienna to 6 miles west of Colquitt, moving
east at 90 mph.
HAZARD...up to 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Colquitt, Morgan, Donalsonville, Leesburg, Dawson, Blakely, Albany,
Edison, Arlington, Leary, Smithville, Walker, Douglasville,
Centerville, Gordon, Iron City, Sasser, Damascus, Jakin and Iveys
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3186 8393 3180 8398 3180 8401 3178 8400
3107 8471 3107 8473 3105 8473 3089 8495
3090 8495 3100 8500 3101 8530 3116 8506
3133 8493 3145 8492 3191 8422 3191 8393
TIME...MOT...LOC 1928Z 248DEG 80KT 3209 8372 3120 8484
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KR941
WWUS52 KTAE 051945
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
345 PM EDT Tue Apr 5 2022
GAC243-051954-
/O.CAN.KTAE.SV.W.0071.000000T0000Z-220405T2000Z/
Randolph GA-
345 PM EDT Tue Apr 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH COUNTY
IS CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.
LAT...LON 3186 8393 3183 8397 3180 8398 3180 8401
3178 8400 3107 8471 3107 8473 3104 8474
3089 8495 3100 8500 3102 8522 3126 8487
3145 8476 3163 8454 3163 8440 3191 8422
3191 8393
TIME...MOT...LOC 1944Z 248DEG 80KT 3222 8334 3133 8447
$$
ALC069-FLC063-GAC007-037-095-099-177-201-253-273-052000-
/O.CON.KTAE.SV.W.0071.000000T0000Z-220405T2000Z/
Houston AL-Jackson FL-Miller GA-Dougherty GA-Lee GA-Baker GA-
Calhoun GA-Seminole GA-Early GA-Terrell GA-
345 PM EDT Tue Apr 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
EDT/300 PM CDT/ FOR SOUTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN
ALABAMA...NORTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
MILLER...WESTERN DOUGHERTY...LEE...NORTHWESTERN BAKER...EASTERN
CALHOUN...NORTHERN SEMINOLE...SOUTHEASTERN EARLY AND SOUTHEASTERN
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA...
At 344 PM EDT/244 PM CDT/, severe thunderstorms were located along a
line extending from 8 miles southeast of Hawkinsville to 7 miles west
of Newton, moving east at 90 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Colquitt, Morgan, Donalsonville, Leesburg, Albany, Arlington, Leary,
Walker, Douglasville, Iron City, Sasser, Damascus, Jakin, Iveys Mill,
Crosby, Donaldsonville A/P, Neyami, Rowena, Howards Mill and
Scrutchins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT/400 PM CDT/ for
southeastern Alabama. A Tornado Watch also remains in effect until
700 PM EDT/600 PM CDT/ for south central and southwestern Georgia. A
Tornado Watch also remains in effect until 700 PM EDT/600 PM CDT/ for
the Panhandle of Florida.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3186 8393 3183 8397 3180 8398 3180 8401
3178 8400 3107 8471 3107 8473 3104 8474
3089 8495 3100 8500 3102 8522 3126 8487
3145 8476 3163 8454 3163 8440 3191 8422
3191 8393
TIME...MOT...LOC 1944Z 248DEG 80KT 3222 8334 3133 8447
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:37 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 5, 1:37 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
137 PM EDT Tue Apr 5 2022
.AVIATION...
[Through 18Z Wednesday]
A squall line is approaching DHN and should be at the terminal in
the next hour or so. The squall line will continue to advance
eastward through the terminals through this evening, bringing
potentially gusty winds up to 50 knots in the strongest cells.
Outside of storms, winds will remain gusty out of the south to
south-southeast. After the storms clear late this evening, some
hi- res guidance hints at some redevelopment of showers overnight.
Additionally, some fog may develop overnight tonight with CIGs
dropping to IFR across much of the area. After about 14z, winds
will pick up again and CIGs should lift into lower-end MVFR.
&&
.PREV DISCUSSION [1050 AM EDT]...
.NEAR TERM [Through Tonight]...
Bottom Line: A severe squall line, currently organizing in the
ArkLaTex, will race towards the southeast overnight. Upon arrival
later this morning, one can expect destructive winds of 70 mph, a
couple of strong tornadoes, and locally heavy rainfall to
accompany the line. SPC has expanded their enhanced risk of
severe weather today southward to include most of I-10 including
Leon county.
Details: A shortwave trough will move across the Gulf coast today.
Low level winds will increase markedly through the day, with non-
convective winds at the surface approaching 30-35 mph. Low level
jet southwesterly winds ramp up to 40-60 knots with the strongest
of these winds over our Alabama and southern Georgia counties.
This is key to SPC raising the threat probability of damaging
winds to 45% in these areas today, aside from general
expectations of damaging winds associated with a squall line in
general.
A warm front will surge northward this morning as the low level
winds increase. Do expect some thunderstorms to develop as the
front moves by, as evident off the coast of Alabama currently.
There is some elevated instability above the nocturnal/frontal
inversion so perhaps a strong thunderstorm or two could develop
this morning before the line arrives.
Along with the wind field, instability will increase and juxtapose
with the strong winds. MLCAPE will reach the 1000-1500 J/kg through
the day which will fuel the line as it moves into our area. The past
several events had high shear but low CAPE, and this event will
feature both, so expect a marked rise in the threat level compared
to previous events.
Low level shear is on the order of 150-250 m2/s2, STP and EHI of 1-
3, and curved hodographs suggest an elevated tornado risk, a few
could be strong. The greatest tornado risk right now appears to be
across southeast Alabama and southwest Georgia where SPC has
outlined a 10% risk, which is significant.
In general, timing of the line will be into southeast Alabama and
the western Florida panhandle late this morning then progressing
eastward through the day, and into the Florida eastern Big Bend
late this afternoon and early evening. There are some indications
of redevelopment of storms into the overnight period along the
state borders which would add credence to a developing heavy rain
event which will roll into the short term period. Reference the
hydro section for more details.
Everyone should review their severe weather safety plans, have
multiple ways to receive warnings, and know where their safe place
is, whether at work or at home.
.SHORT TERM [Wednesday Through Thursday]...
Key Points
1) Large hail and damaging winds are currently the main severe
weather threats on Wednesday, but a couple of tornadoes still
cannot be ruled out.
2) Localized heavy rainfall and flooding also cannot be ruled out
as multiple rounds of storms pile up the rainfall in some
instances. A flood watch has been issued through Wednesday night
for most of the area.
Details
By Wednesday, the atmosphere will be reloading as the main upper
trough digs southward across the central states. Wednesday is
expected to be a high CAPE, lower shear environment. The
triggering mechanism for convection is expected to come from
another weak shortwave traversing the Gulf coast states in
addition to leftover surface boundaries from Tuesday's convection.
Steep mid-level lapse rates are expected to advect into the area
on top of rich low level moisture, contributing to a large, fat
CAPE profile with afternoon heating. The tornado threat appears a
little lower on Wednesday compared to Tuesday given less shear
expected overall, but it remains non-zero. Both damaging winds and
large hail are also possible given the amount of instability
expected during the afternoon. In addition, by this time the
ground will likely have been saturated across the area from
Tuesday's convection, thus flooding potential will be increased
with any training convection.
By Wednesday night, the main cold front is expected to approach
the area with additional severe weather possible, although how
unstable the atmosphere is ahead of the cold front by this time
will depend on the convective evolution during the day on
Wednesday.
The front will exit the area on Thursday morning with a return to
dry weather.
.LONG TERM [Thursday Night Through Tuesday]...
The large upper trough will move away from the area this weekend
with upper ridging replacing it. A new, large trough is expected
to dig across the western states early next week, but our area is
expected to remain dry through Tuesday with seasonal
temperatures.
.MARINE...
Southeast breezes will gradually freshen today in advance of an
intense squall line that will cross the waters this afternoon and
early evening. A brief decrease in wind is expected for the middle
of the week on Wednesday and Thursday; however, seas will remain
elevated at cautionary levels during this time frame. A cold front
will move through the region on Thursday evening with strong
breezes returning later Thursday night.
.FIRE WEATHER...
Low level winds will increase this morning ahead of a developing
squall line which will move into our area beginning later this
morning. Severe thunderstorms are expected with destructive winds
and isolated tornadoes. A prolonged heavy rainfall event is
shaping up as well beginning today into Wednesday night. Another
round of severe weather is likely Wednesday. A cold front will
sweep through early Thursday bringing much cooler and drier air
back into the region through the weekend.
.HYDROLOGY...
Several rounds of convection are possible through Wednesday night
with widespread rainfall amounts of 2 to 4 inches expected across
most of the area. However, localized higher amounts over 5 inches
are likely in areas that experience multiple rounds of
thunderstorms. While it is difficult to pin down these exact
areas currently, the threat appears high enough to issue a flood
watch for most of the area through Wednesday night. Some rivers,
including the Withlacoochee, Ochlockonee, Aucilla, and St Marks,
are currently still running in action stage to start this event,
which further supports the flood watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 68 81 62 77 49 / 90 80 80 10 0
Panama City 69 78 60 74 53 / 80 80 70 10 0
Dothan 66 81 56 72 46 / 70 80 70 0 0
Albany 67 82 60 73 47 / 90 80 80 10 0
Valdosta 66 81 64 76 49 / 90 80 70 30 0
Cross City 68 82 66 80 52 / 60 70 70 40 0
Apalachicola 69 77 62 74 53 / 80 80 80 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday morning for Calhoun-Central Walton-
Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North
Walton-South Walton-Washington.
High Rip Current Risk through late Friday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flood Watch through Thursday morning for Baker-Ben Hill-Berrien-
Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Flood Watch through Thursday morning for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 1 AM CDT Wednesday for Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Mexico Beach to Okaloosa Walton County Line
FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...DVD
LONG TERM...DVD
AVIATION...Young
MARINE...DVD
FIRE WEATHER...Scholl
HYDROLOGY...DVDIn the hours before
Local storm report, Apr 5, 2:43 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST DE FUNIAK SPRING AIRPOR 30.73N 86.15W
04/05/2022 M48 MPH WALTON FL AWOS
AWOS STATION K54J DE FUNIAK SPRNGS.
&&
WDLocal storm report, Apr 5, 2:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST DE FUNIAK SPRING AIRPOR 30.73N 86.15W
04/05/2022 M48 MPH WALTON FL AWOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM
DE FUNIAK SPRING AIRPORT. AWOS STATION K54J
DE FUNIAK SPRNGS.
&&
KOLocal storm report, Apr 5, 3:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST HEADLAND MUNICIPAL A/P 31.36N 85.31W
04/05/2022 M49 MPH HENRY AL MESONET
MESONET STATION K0J6 HEADLAND MUNICIPAL
AIRPORT REPORTED A THUNDERSTORM WIND GUST OF
49 MPH.
&&
KOLocal storm report, Apr 5, 3:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST NAPIER FIELD 31.32N 85.45W
04/05/2022 M43 MPH DALE AL ASOS
ASOS STATION KDHN DOTHAN REPORTED A
THUNDERSTORM WIND GUST OF 43 MPH.
&&
KOThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:21 AM EDT | Flood Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 49 hr |
| Apr 5, 1:16 PM EDT | Severe Thunderstorm Warning | TAE | Clay | 59 min |
| Apr 5, 1:33 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 57 min |
| Apr 5, 1:40 PM EDT | Tornado Warning | TAE | Quitman | 20 min |
| Apr 5, 2:14 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Lee, Quitman, Randolph and 1 more | 61 min |
| Apr 5, 3:15 PM EDT | Tornado Warning | TAE | Early, Miller | 31 min |
| Apr 5, 3:22 PM EDT | Tornado Warning | TAE | Baker, Early | 38 min |
| Apr 5, 3:43 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Dougherty, Grady, Miller and 4 more | 62 min |
| Apr 5, 3:43 PM EDT | Tornado Warning | TAE | Dougherty, Lee | 36 min |
| Apr 5, 3:46 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Ben Hill, Dougherty, Irwin, Lee, Tift and 2 more | 59 min |
| Apr 5, 3:58 PM EDT | Tornado Warning | TAE | Baker, Dougherty, Mitchell | 32 min |
| Apr 5, 4:04 PM EDT | Tornado Warning | TAE | Dougherty, Worth | 41 min |
| Apr 5, 4:10 PM EDT | Tornado Warning | TAE | Colquitt, Mitchell, Worth | 35 min |
| Apr 5, 4:12 PM EDT | Tornado Warning | TAE | Turner | 48 min |
| Apr 5, 4:35 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Decatur, Grady, Thomas | 55 min |
| Apr 5, 4:39 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Brooks, Colquitt, Cook, Irwin and 6 more | 66 min |
| Apr 5, 4:40 PM EDT | Tornado Warning | TAE | Tift, Worth | 35 min |
| Apr 5, 5:27 PM EDT | Special Weather Statement | TAE | Brooks, Lowndes | 63 min |
| Apr 5, 5:45 PM EDT | Special Weather Statement | TAE | Berrien, Lanier | 45 min |
| Apr 5, 7:16 PM EDT | Special Weather Statement | TAE | Quitman, Randolph | 29 min |
| Apr 5, 12:25 PM EDT | Severe Thunderstorm Warning | TAE | Coffee | 50 min |
| Apr 5, 1:52 PM EDT | Severe Thunderstorm Warning | TAE | Geneva | 53 min |
| Apr 5, 2:19 PM EDT | Tornado Warning | TAE | Dale, Henry | 41 min |
| Apr 5, 2:31 PM EDT | Severe Thunderstorm Warning | TAE | Geneva, Houston | 44 min |
| Apr 5, 2:56 PM EDT | Tornado Warning | TAE | Houston | 18 min |
| Apr 4, 10:00 PM EDT | Small Craft Advisory | TAE | 28 hr | |
| Apr 5, 10:54 AM EDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 23 days |
| Apr 5, 2:18 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 57 min |
| Apr 5, 2:37 PM EDT | Tornado Warning | TAE | Holmes, Walton | 23 min |
| Apr 5, 3:00 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 60 min |
| Apr 5, 3:37 PM EDT | Special Marine Warning | TAE | 53 min | |
| Apr 5, 4:06 PM EDT | Special Weather Statement | TAE | Bay, Calhoun | 84 min |
| Apr 5, 4:39 PM EDT | Special Marine Warning | TAE | 36 min | |
| Apr 5, 5:24 PM EDT | Special Weather Statement | TAE | Franklin, Gulf, Jefferson, Leon, Liberty, Wakulla | 51 min |
| Apr 5, 6:34 PM EDT | Special Weather Statement | TAE | Madison | 26 min |
| Apr 5, 7:02 PM EDT | Special Weather Statement | TAE | Madison | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Severe Thunderstorm Warnings in Alabama, 2022Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.